RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 1, Pages 151–154 (Mi mz2382)  

Brief Communications

On the existence and the stability of the solutions of certain nonlinear equations in topological modules of mappings

G. I. Kurapin

Moscow Institute of Electronic Engineering

Full text: PDF file (321 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:1, 764–766

Bibliographic databases:

Received: 28.12.1992

Citation: G. I. Kurapin, “On the existence and the stability of the solutions of certain nonlinear equations in topological modules of mappings”, Mat. Zametki, 54:1 (1993), 151–154; Math. Notes, 54:1 (1993), 764–766

Citation in format AMSBIB
\Bibitem{Kur93}
\by G.~I.~Kurapin
\paper On the existence and the stability of the solutions of certain nonlinear equations in topological modules of mappings
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 1
\pages 151--154
\mathnet{http://mi.mathnet.ru/mz2382}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1244490}
\zmath{https://zbmath.org/?q=an:0811.47071}
\elib{http://elibrary.ru/item.asp?id=12738192}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 1
\pages 764--766
\crossref{https://doi.org/10.1007/BF01224371}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL24600014}


Linking options:
  • http://mi.mathnet.ru/eng/mz2382
  • http://mi.mathnet.ru/eng/mz/v54/i1/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:89
    Full text:28
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019